# SDR KCSA061204

- Difficulty date: July 13, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747246F
- Aircraft serial: 21034
- Aircraft time: 115,315 hours, 37,458 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NAC STA 221.90 BULKHEAD WORN AT HYDRAULIC PRESSURE LINE ABOVE MID SPAR.
